# SDR SIMA20130201007

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 26,880 hours, 22,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FORWARD CABIN EMERGENCY FLASHLIGHT AT FLIGHT ATTENDANT SEAT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CABIN EMERGENCY FLASHLIGHT ASSEMBLY PER EMB 140 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD PER EMB 140 AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
